# SDR EE4Y2019100109886

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A0094
- Condition: Cracked
- Location: Rt Wing
- Part time: 55,580 hours, 30,323 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RSS 224.14 REAR SPAR UPPER CHORD OPEN FASTENER HOLE CRACKED. NOTE: REAR SPAR UPPER CHORD WAS REPAIRED AS PER SRM 57-20-10 REPAIR 4 INSTRUCTIONS.
